# SDR SIMA20130807004

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 34,148 hours, 30,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO OPEN.  LUBRICATED MAIN DOOR LOCK MECHANISM IAW AMM 52-18-00.
